# SDR FDEA201012154691

- Difficulty date: December 15, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100880
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD AT STA 345 HAS SEVERAL CORROSIONS BETWEEN  BL 0 TO LBL 45.  REMOVED CORROSION IAW SRM 51-10-02.  AREA OUT OF LIMITS IAW SRM 53-00-57, FIG 101, DETAIL III.  ORIG MATT .125 AFTER REWORK .087 EXCEEDS MAX OF 10 PERCENT, REMOVED DAMAGED UPPER CHORD LBL 52 TO RBL 34.5 IAW SRM 51-10-02.  FABBED REPAIR CHORD FROM BAC1505-100880 IAW SRM 53-00-51, FIG 201, TABLE I.  REPAIR ANGLES FABBED ON STAM TRAVELER T10/862100, REPAIR STRAPS FABBED ON STAM TRAVELER T10/862193. INSTALLED REPAIR PARTS IAW SRM 51-40-02.  MAJOR REPAIR.
